# SDR DALA2022080305335

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 109,429 hours, 16,079 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: False Indication
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 2R DOOR INDICATING ARMED AFTER DISARMING ON ARRIVAL. CORRECTIVE ACTION: OPERATIONAL TEST OF DOOR 2R PERFORMED ON GROUND AND TEST OK. AMM B767-52-73 (9261560)
